Shortness of breath?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Malibu05
Regular Member


Date Joined Sep 2007
Total Posts : 98
   Posted 10/16/2007 7:35 AM (GMT -7)   
Last night I woke up feeling like I was short of breath? I think maybe I've heard that this is a side effect of remicade but I wasn't sure. I'm on remicade, entocort, and asacol. I also take hyrdocodone and phenegran prn. Is this normal?
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, January 21, 2017 12:45 PM (GMT -7)
There are a total of 2,757,979 posts in 303,506 threads.
View Active Threads


Who's Online
This forum has 152533 registered members. Please welcome our newest member, fabi3.
317 Guest(s), 12 Registered Member(s) are currently online.  Details
lynbrez, RUSS504, astroman, Girlie, turpT1a, maria2016, FLBeachgal, Traveler, downwithdisease, Tall Allen, ljimd, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer